# SDR SWAA2023100506491

- Difficulty date: October 2, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,444 hours, 12,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMER. EXIT LIGHT & ROWS 16-22 EMER.CEILING LIGHTS INOP<[01] R&R M1670 BATTERY PACK & CHARGER PER AMM 33-51-06 OPS CHECK GOOD
